The effect of a generalized nonlinear incidence rate on the stochastic SIS epidemic model

Aadil Lahrouz, Adel Settati, Mohamed El Fatini, Abdessamad Tridane

Research output: Contribution to journalLetterpeer-review

6 Citations (Scopus)

Abstract

In this paper, we aim to analyze the classical SIS epidemic model with a generalized force of infection (including nonmonotonic cases), where the transmission rate is perturbed by white noise. Using Feller's test for explosions, we prove that the disease dies out with probability one without any restriction on the model parameters.

Original languageEnglish
Pages (from-to)1137-1146
Number of pages10
JournalMathematical Methods in the Applied Sciences
Volume44
Issue number1
DOIs
Publication statusPublished - Jan 15 2021

Keywords

  • Feller's test
  • SIS epidemic model
  • nonlinear incidence
  • stochastic differential equation
  • threshold dynamics

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)

Fingerprint

Dive into the research topics of 'The effect of a generalized nonlinear incidence rate on the stochastic SIS epidemic model'. Together they form a unique fingerprint.

Cite this